# SDR IXXA0300017O

- Difficulty date: February 21, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 89,302 hours, 28,945 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg Doors
- Part time: 46,044 hours, 89,302 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE FROM TOL EN ROUTE TO LAX.  DURING UPLATCH CHECK CREW NOTED DOORS NOT LATCHED LIGHT ILLUMINATED.  CREW FOLLOWED PROCEDURE AND CYCLED LANDING GEAR.  DOORS NOT LATCHED LIGHT REMAINED ILLUMINATED.  APPROX 15 MINUTES LATER LIGHT EXTINGUSHED.  FLIGHT PROCEEDED TO LAX FOR AN UNEVENTFUL LANDING.  MAINTENANCE PERFORMED CHECK OF THIS SYSTEM PER APPLICABLE MANUALS AND WAS UNABLE TO DUPLICATE.  AIRCRAFT WAS RETURNED TO SERVICE.
